Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9273
Title: Variable mesh methods for the numerical solution of two-point singular perturbation problems
Authors: Jain M.K.
Iyengar S.R.K.
Subramanyam G.S.
Published in: Computer Methods in Applied Mechanics and Engineering
Abstract: In this paper, variable mesh difference methods of third order are derived for the solution of the two-point, second-order, singular perturbation problems y″ = f(x, y, y′, ε). These methods are applied to a number of examples and their superiority over the existing methods is shown. © 1984.
Citation: Computer Methods in Applied Mechanics and Engineering (1984), 42(3): 273-286
URI: https://doi.org/10.1016/0045-7825(84)90009-4
http://repository.iitr.ac.in/handle/123456789/9273
Issue Date: 1984
ISSN: 457825
Author Scopus IDs: 56226587200
7202157130
7003465486
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, New Delhi, 110016, India
Iyengar, S.R.K., Department of Mathematics, Indian Institute of Technology, New Delhi, 110016, India
Subramanyam, G.S., Department of Mathematics, Indian Institute of Technology, New Delhi, 110016, India
Funding Details: The first author wishes to thank the Departmento f Sciencea nd Technology for a financial grant under the DST Project ~CS/DST/6~4/78. The authorst hank the refereef or his commentsw hich greatlyi mproved the presentationo f the paper.
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, New Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.